kinluek added a topic in Prescription acne medicationsCan Accutane Make Your Face Swell Or Get Fatter Or Change ShapeHey im on my fifth month of accutane right now and i have realised my face seems a ,lot different from when i first started taking it, and im not just talking about the acne. my eye ridge/forehead seems to have bulged out and my cheeks seem to be a bit fatter, i have not gained weight either...
does this happen? and will my face go back to normal after i stop using? i still look like a normal human being but i preferred the shape of my face previously. ive just turned 20 btw and wow i cant believe im 20?! getting old! still feeling like a child
- 3 replies
- 789 views
kinluek added a topic in Prescription acne medicationsWas On Vitamin A Then Straight Onto Accutane...hey i was taking 100,00 iu of accutane from fish oil for like 3 months and now gone straight onto accutane 40mg a day... has anyone else done this, will i be okay..? i didnt get any side effects off the vitamin a, and ive been on the accutane for like 12 days and have dry patches on my arms and dry lips... my face is still oily and my body feels fine... so would you say im coping pretty well? when do people usually get like the joint pains and super dry skin on face?
- 6 replies
- 751 views